# SDR MTNA20130409020

- Difficulty date: April 5, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 28,775 hours, 29,602 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Universal
- Part number: D61036
- Part serial: MN82
- Condition: Out Of Limits
- Location: Rt Mlg
- Part time: 29,474 cycles
- Component: Landing Gear, Messier
- Component part number: D2318900047161
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A BASE METAL CHANGE THAT WAS OUT OF LIMITS ON RIGHT MAIN LANDING GEAR UNIVERSAL P/N D61036.  THIS WAS DISCOVERED DURING AN ATTEMPT TO EXTEND THE TBO FOR THE LANDING GEAR COMPONENTS.  THE RIGHT LANDING GEAR ASSEMBLY IS GOING TO BE SENT TO AN OVERHAUL FACILITY.  THE FULL RIGHT MAIN LANDING GEAR P/N IS D2318900047161820.
